Skip to Content

Will I get swollen and fat taking Benicar? When I took norvasc, I went from a size 6 to a 16?

Question is Closed
Report Favorite

Answers (1)

16 Dec 2009

Swelling of hands or feet is a side effect of Benicar, but actual weight gain is not a known side effect. However, there is no way of telling that it won't happen. I suppose you'll just have to try it and see.

http://www.drugs.com/benicar.html

http://www.drugs.com/sfx/benicar-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Lower leg swelling due to Azor or Norvasc?

For the past month my mom has been taking Azor 5/40 Mg tablets once daily and 5 mg of Norvasc at night. Both lower legs from the ankles up to the ...

5 answers 8 Sep 2009

Can norvasc cause you tongue to swell?

I have had some adema in my hands and legs/feet which I know is a side effect. I went to the dentist and had my teeth cleaned and I noticed my ...

1 answer 22 Feb 2010

Any reactions from benicar and hydrocholorthiazide taken together?

I broke out with red spots on both arms. Doctor doesnot believe it is from the medication. I can smell the benicar come out of my pores. I was ...

1 answer 18 Nov 2010

Norvasc - Could this drug cause slightly swollen ankles and a very swollen index finger?

I have seen a doctor who feels my problem is Osteoarthritis. I think I had an allergic reaction to this drug years ago and had swollen ankles that ...

1 answer 2 Aug 2013

So Im taking lisinopril with Norvasc as well as Zocor,and Im having swollen ankles muscle cramps?

... , feeli like im going to pass out and at times and overall misery,my doctor is very dissmisive about it having anything to do with my meds and ...

1 answer 28 Feb 2015